MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. TRIVEX SYSTEM CONTROL UNIT WITH BUILT IN PUMP; VARICOSE VEIN ALBATION SYSTEM

LEMAITRE VASCULAR, INC. TRIVEX SYSTEM CONTROL UNIT WITH BUILT IN PUMP; VARICOSE VEIN ALBATION SYSTEM
Catalog Number 7210386F
Medical Device Problem Code Failure to Conduct (1114)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have received the device for evaluation and we have confirmed the reported incident.Initially, we observed the control unit to operate on all settings and functions.However, upon further testing, we noticed a hesitation in the operation of the resector and observed that the harness connector was loose.The connector was most likely damaged by the operator while moving the resector power cable negligently or during insertion/removal of the resector power cable into the control unit.A loose connector can cause intermittent connection and can cause the handpiece to operate intermittently.There was no injury to the patient.The issue was detected during pre-use check and the procedure was completed using a different control unit.
 
Event or Problem Description
During pre-use check, the handpiece failed to operate when it was connected to the control unit.

Brand Name
TRIVEX SYSTEM CONTROL UNIT WITH BUILT IN PUMP
Common Device Name
VARICOSE VEIN ALBATION SYSTEM
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 02148
MDR Report Key7957433
Report Number1220948-2018-00079
Device Sequence Number201330
Product Code DWQ
UDI-Device Identifier00840663106530
UDI-Public00840663106530
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K032387
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/11/2011
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7210386F
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2018
Initial Report FDA Received Date10/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1